# SDR DXTA2023091495360

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N543QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0092
- Aircraft time: 5,643 hours, 3,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: EMERGENCY TOEKICK LIGHTS AT SEATS 5 AND 8 ARE INOP.  CHARGED THE EMERGENCY BATTERIES FOR 2HRS AND PERFORMED AN OPERATIONAL CHECK OF THE LIGHTS WITH NO DEFECTS NOTED. OPS CHECK GOOD. WORK DONE IAW CE-680A AMM 33-50-00
